American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12G05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Eliyahu Matzri. Symbol length in the Brauer group of a field. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] M. Tezuka and N. Yagita. The image of the map from group cohomology to Galois cohomology. Trans. Amer. Math. Soc. 363 (2011) 4475-4503. MR 2792997.
Abstract, references, and article information   
View Article: PDF

[3] Jack Sonn and John Swallow. Brauer groups of genus zero extensions of number fields. Trans. Amer. Math. Soc. 357 (2005) 2723-2738. MR 2139524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Burton Fein and Murray Schacher. Specializations of Brauer classes over algebraic function fields. Trans. Amer. Math. Soc. 352 (2000) 4355-4369. MR 1661250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Sujatha. Unramified cohomology and Witt groups of anisotropic Pfister quadrics. Trans. Amer. Math. Soc. 349 (1997) 2341-2358. MR 1422911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Darrell Haile and Patrick Morandi. On Dubrovin valuation rings in crossed product algebras . Trans. Amer. Math. Soc. 338 (1993) 723-751. MR 1104201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Burton Fein, David J. Saltman and Murray Schacher. Brauer-Hilbertian fields . Trans. Amer. Math. Soc. 334 (1992) 915-928. MR 1075382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roger Ware. Galois groups of maximal $p$-extensions . Trans. Amer. Math. Soc. 333 (1992) 721-728. MR 1061780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jón Kr. Arason, Richard Elman and Bill Jacob. The graded Witt ring and Galois cohomology. II . Trans. Amer. Math. Soc. 314 (1989) 745-780. MR 964897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mel Bienenfeld. An \'etale cohomology duality theorem for number fields with a real embedding . Trans. Amer. Math. Soc. 303 (1987) 71-96. MR 896008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bill Jacob and Adrian R. Wadsworth. A new construction of noncrossed product algebras . Trans. Amer. Math. Soc. 293 (1986) 693-721. MR 816320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1